# SDR J6B2025F00004

- Difficulty date: January 24, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 43,431 hours, 39,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: None
- Location: Zone 2000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, LOWER AFT CORNER BRACKET (ON THE AIRFRAME SIDE) AT FS 349.00 HAS BEEN REMOVED TO FOM    (FILED CLOSED)    INSTALLED THE PAX DOOR, LOWER AFT CORNER BRACKET (ON THE AIRFRAME SIDE) AT FS 349.00 IN REFERENCE WITH THE CRJ-200 SRM 51-42-06. COMPLETED FORM M-337. COMPLIED WITH TASK CARD 51-900-1003-SKY.
